# SDR FDEA202103030531

- Difficulty date: March 3, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE FORMER AT APPROXIMATELY STATION XOS 584 FOUND   CRACK. RIGHT WING - FIXED LEADING EDGE CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G   AND FABRICATED FROMER PER DOUGLAS DRAWING ARB2931 REVISION H. INSTALLED   FARICATED FORMER AT RIGHT WING FIXED LEADING EDGE AT APPROXIMATELY STATION XOS   584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
